# SDR 05065

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 89,563 hours, 22,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O SMELLED SMOKE BACK SIDE OF P6 PANEL. NO VISUAL - CLEARED ON CLIMB OUT. FOUND AND CLEANED LINT AND DUST. AIRCRAFT REMAINED POWER FOR SEVERAL HOURS ON GROUND. NO SMOKE SMELL NOTICED.
